# SDR JIKA2018100192701

- Difficulty date: October 1, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N112Y
- Make and model: Beech 1900
- Aircraft serial: UB112
- Aircraft time: 24,697 hours, 34,065 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Breaker
- Condition: Defective
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: THE PILOT REPORTED ON APPROACH INTO KBUR, THE CREW SELECTED THE GEAR LEVER TO DOWN. THE THREE GREEN GEAR INDICATORS DID NOT ILLUMINATE. THE CREW ELECTED TO MANUALLY EXTEND THE GEAR AND THE THREE GREEN GEAR INDICATORS ILLUMINATED. THE AIRCRAFT LANDED WITH NO FURTHER INCIDENT. CORRECTIVE ACTION: MAINTENANCE REMOVED AND REPLACED THE 2 AMP GEAR RELAY CIRCUIT BREAKER AS WELL AS SERVICED AND HYDRAULIC POWER PACK AND HYDRAULIC RESERVOIR. MAINTENANCE THEN PERFORMED MULTIPLE OPERATIONAL CHECKS WITH NO DEFECTS NOTED. AIRCRAFT RELEASED FOR OCF.
